# SDR P5CA9800430

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 11 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON NUMBER 11 LEADING EDGE FLAP BULL NOSE SKIN.  REPAIRED PER BAC SRM 51-40-01 AND TREATED PER SRM 51-10-02.
